RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 261, Pages 140–153 (Mi tm745)  

This article is cited in 2 scientific papers (total in 2 papers)

Legendre Singularities in Systems of Implicit ODEs and Slow–Fast Dynamical Systems

V. M. Zakalyukinab, A. O. Remizovc

a M. V. Lomonosov Moscow State University
b University of Liverpool
c University of Porto

Abstract: Generic properties of regular first integrals of systems of implicit differential equations are considered. In particular, for systems of two equations with two phase variables, a classification of generic bifurcations of integral level surfaces is described.

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 261, 136–148

Bibliographic databases:

UDC: 517.922
Received in January 2008

Citation: V. M. Zakalyukin, A. O. Remizov, “Legendre Singularities in Systems of Implicit ODEs and Slow–Fast Dynamical Systems”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 261, MAIK Nauka/Interperiodica, Moscow, 2008, 140–153; Proc. Steklov Inst. Math., 261 (2008), 136–148

Citation in format AMSBIB
\Bibitem{ZakRem08}
\by V.~M.~Zakalyukin, A.~O.~Remizov
\paper Legendre Singularities in Systems of Implicit ODEs and Slow--Fast Dynamical Systems
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 261
\pages 140--153
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm745}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489702}
\zmath{https://zbmath.org/?q=an:1239.34010}
\elib{http://elibrary.ru/item.asp?id=11032692}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 261
\pages 136--148
\crossref{https://doi.org/10.1134/S0081543808020119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262227900011}
\elib{http://elibrary.ru/item.asp?id=13593106}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48849092715}


Linking options:
  • http://mi.mathnet.ru/eng/tm745
  • http://mi.mathnet.ru/eng/tm/v261/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Bogaevsky, “Interaction of the folded Whitney umbrella and swallowtail in slow–fast systems”, Proc. Steklov Inst. Math., 278 (2012), 22–26  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. Oset Sinha R., Saji K., “On the Geometry of Folded Cuspidal Edges”, Rev. Mat. Complut., 31:3 (2018), 627–650  crossref  mathscinet  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:638
    Full text:60
    References:75
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019